... thought that maybe if i just kept taking them it would stop and i could finish the pack like nothing happened. but it hadnt stopped or let up 3 days later(usually it only last 4-5 days and is always light after the second day. but it was only getting heavier) so i stopped taking the pill. its been a week since i first started and i am still bleeding consistently. should i be worried or should i wait until it has been week since i stopped the pill? (
22 Feb 2013
Oh my, its all messed up. You should have just kept taking the pill. When you forget that many pills your body responds to the lack of hormones and bleeds. If it were me, I'd start it back up with a new pack, and not forget even one, and use back up birth control for the first cycle. I'm not sure that's what your doc would recommend, so give him a call and ask him. Once you start the pill you never stop it for any bleeding.
22 Feb 2013
What you should have done was thrown away (or kept for extras) the rest of the pack and started your next packs Day 1 pill. Missing three days, you were going to get your withdrawal bleeding anyway. So next time, if that happens again, if you miss three or more pills, you start a new pack and use back up for seven days, just like you do when you first start the pill. You can probably just go ahead and start a new pack now but you need to be sure to use back up for a couple of weeks just to be on the safe side.
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have taken 2 pills the day after the missed one, I also skipped the sugar or (period) pills from the first pack since my doctor told me I can skip ...
2 answers • 1 Sep 2009
I am on week 3 and I started taking it the first day of my period and I am still bleeding. Has anyone else experienced this?
1 answer • 23 Oct 2012
About 5 months ago my doctor changed me to a new birth control the ortho tri cyclen because I was having such bad acne. but ever since switching to ...
3 answers • 28 Sep 2014